# SDR DALA1155506310

- Difficulty date: September 19, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND NUT PLATE HOLE AROUND OF FWD CARGO DOOR INSIDE SKIN STA 600. S:1.1"X1.2".  MAINTENANCE REPAIRED THE CORROSION AREA PER ER/A 495585-14 REV ORIG.
